# SDR QXEA2016012000027

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: 85329571111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLEAT, AT FS X19.50 COMMON TO FWD PASSENGER DOOR LOWER SILL.  REMOVED CORRODED CLEAT, PN 85329571-111 AT FS 19.50 COMMON TO FWD PASSENGER DOOR LOWER SILL AREA IAW SRM 51-42-05, REPAIR -01, PAR 4.E.  INSTALLED NEW CLEAT, PN 85329571-111 AT FS X19.50 COMMON TO FWD PASSENGER DOOR LOWER SILL AREA IAW SRM 51-42-05 AND DWG 85329010, REV E.  LOCATED AND DRILLED NEW CLEAT, PN 85329571-111 AT FS X 19.50 COMMON TO FWD PAX DOOR LOWER SIL IAW SRM 51-40-07.
